# SDR 08FDEA00558

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53770380200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CHAFING MARKS ON INNER FLANGE OF FRAME C28, P 9-12 LT.  REPAIR PERFORMED BY BLEND OUT THE AREAS AND NDT FOR CRACK FREE IAW RAS/DABRE/7008942/2008 ISS A, APPROVED BY EA 6-5314-115244.
